# SDR CALA2014032090653

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 49,173 hours, 18,785 cycles
- Engine: Iae V2527A5
- System (JASC): 4970 · APU Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO EGT INDICATION ON APU START.  CYCLED CB'S L41 &  L42.  ACCOMPLISHED NORMAL APU START WITH EGT, NORMAL, INDICATION.
